Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Swollen lower abdomen, fullness, thigh swollen, knees sore, no appetite. Cure?

swollen lower abdomen. Fullness. Bowel movements like "shreds" ,flat , or pencil thin.thighs seem swollen and knees sore(achey) Hot flashes on occasion. No big appetite. Just "graze" small amounts all day. Maybe 1 full meal /day. Quit smoking 1 year ago. Have gained 20 lbs. 55 yr old female (menopaused @ 41 took HRT 8 yrs. Not taking now)
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Gastroenterologist 's  Response
Hello, Thanks for contacting HCM.
By the description of your stool consistency , it appears
you have Irritable Bowel Syndrome with constipation. Most
people gain weight after quitting smoking. But this is temporary
and you still have to watch your diet. You need to be on a high
fiber diet. Eat lots of whole grain foods, fresh vegetables, nuts etc.
Drink plenty of fluids. Start regular walking exercises at least three
times a week. Make sure that you have your thyroid blood tests to
rule out under active thyroid.
Answered: Fri, 5 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor